`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 13,Number 2,     July 2005

1

Robustly transitive singular sets via approach of an extended linear Poincaré flow   Pages : 239 - 269

Ming Li,  Shaobo Gan and Lan Wen

 Abstract       Full Text      Related Articles

2

On a hypercylicity criterion for strongly continuous semigroups   Pages : 271 - 275

Samir EL Mourchid

 Abstract       Full Text      Related Articles

3

One dimensional Dirac equation with quadratic nonlinearities   Pages : 277 - 290

Shuji Machihara

 Abstract       Full Text      Related Articles

4

The dynamics and geometry of the Fatou functions   Pages : 291 - 338

Janina Kotus and Mariusz Urbański

 Abstract       Full Text      Related Articles

5

Structure of a class of traveling waves in delayed cellular neural networks   Pages : 339 - 359

Cheng-Hsiung Hsu and Suh-Yuh Yang

 Abstract       Full Text      Related Articles

6

A multidimensional piston problem for the Euler equations for compressible flow   Pages : 361 - 383

Shuxing Chen,  Gui-Qiang Chen,  Zejun Wang and Dehua Wang

 Abstract       Full Text      Related Articles

7

Global existence results for nonlinear Schrödinger equations with quadratic potentials   Pages : 385 - 398

Rémi Carles

 Abstract       Full Text      Related Articles

8

Fluctuations of the nth return time for Axiom A diffeomorphisms   Pages : 399 - 411

Jean-René Chazottes and Renaud Leplaideur

 Abstract       Full Text      Related Articles

9

Instability of bound states for 2D nonlinear Schrödinger equations   Pages : 413 - 428

Tetsu Mizumachi

 Abstract       Full Text      Related Articles

10

A tridimensional phase-field model with convection for phase change of an alloy   Pages : 429 - 450

José Luiz Boldrini and Gabriela Planas

 Abstract       Full Text      Related Articles

11

Strict inequalities for the entropy of transitive piecewise monotone maps   Pages : 451 - 468

Michał Misiurewicz and Peter Raith

 Abstract       Full Text      Related Articles

12

Lyapunov exponents for continuous transformations and dimension theory   Pages : 469 - 490

Luis Barreira and César Silva

 Abstract       Full Text      Related Articles

13

Master--slave synchronization of affine cellular automaton pairs   Pages : 491 - 502

Gelasio Salaza,  Edgardo Ugalde and Jesús Urías

 Abstract       Full Text      Related Articles

14

Rate of convergence for correctors in almost periodic homogenization   Pages : 503 - 514

Andriy Bondarenko,  Guy Bouchitté,  Luísa Mascarenhas and Rajesh Mahadevan

 Abstract       Full Text      Related Articles

15

Double rotations   Pages : 515 - 532

Hideyuki Suzuki,  Shunji Ito and Kazuyuki Aihara

 Abstract       Full Text      Related Articles

16

Various shadowing properties and their equivalence   Pages : 533 - 540

Keonhee Lee and Kazuhiro Sakai

 Abstract       Full Text      Related Articles